# SDR AALA20150218013

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 46,417 hours, 18,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 146A74022
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT SIDE INNER LAVATORY PAN CORRODED OUT OF LIMITS BETWEEN STATION 846 - 866.  INSTALLED NEW SERVICEABLE INNER LAVATORY PAN IAW AARD 51-00-05-1.
